# SDR ASOA201707251804

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: CC67038601
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON AFT. PAX DOOR SIDE PANEL.  COMPLIED WITH  SRM 52-11-04-201-004-A01, AND TR 52-0025.
